# SDR AALA20071497

- Difficulty date: August 11, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 8D IS INOPERATIVE.  REPAIRED WIRE FROM SIDEWALL AREA TO SEAT FOR EMERGENCY LIGHT AT SEAT 8D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
